# SDR REXA2016103002019

- Difficulty date: October 30, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 7,447 hours, 4,975 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LAVATORY SMOKE DETECTOR GREEN INDICATOR IS INOPERATIVE.  PERFORMED OPS CHECK OF AFT LAVATORY SMOKE DETECTOR IAW AMM 26-16-00
. OPS CHECKED GOOD.  NO FURTHER ACTION REQUIRED.
